# SDR DATA2012000005

- Difficulty date: December 18, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N688AN
- Make and model: Stbros SD360
- Aircraft serial: SH3633
- Aircraft time: 35,160 hours, 52,545 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21561
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, AFT CARGO SMOKE WARNING LIGHT ILLUMINATED.  CREW DECLARED EMERGENCY AND DIVERTED TO ALTERNATE AIRPORT.  NO FIRE OR SMOKE WAS EVIDENT AFTER LANDING.  IT WAS DETERMINED THAT THE WARNING WAS THE RESULT OF A FAULT IN THE AFT CARGO SMOKE DETECTION SYSTEM.
